# SDR DALA2024011900816

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N337DN
- Make and model: Airbus A321-213
- Aircraft serial: 8080
- Aircraft time: 17,602 hours, 7,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: UNKNOWN
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3037 WEAR BUSHINGS UPPER AND LOWER LINK CONNECTION FROM SUPPORT ARM ON PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED UPPER AND LOWER CONNECTION LINK BUSHINGS ON PASSENGER CREW DOOR 832 AT AFT GALLEY AREA (8EA) PER A321 AMM 52-13-21-000-001-A, AMM 52-13-21-400-001-A, AMM 52-10-00-915-001-A. (0160522)
